Women's Health
Birth Control Pill

Is it normal to bleed a lot after taking a pill to stop your pregnancy?

012

Top Answer
User Avatar
Wiki User
Answered
2016-07-22 14:25:03
2016-07-22 14:25:03

A pill to stop your pregnancy means you had an abortion.
It is very normal to bleed a lot during an abortion, this is the pregnancy expelling itself.

001
๐ŸŽƒ
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Related Questions


You will bleed for the following reasons: * Missed pill(s) * Pregnancy * Recently took MAP * UTI


can you start to bleed after just taking one contraceptive pill?


Taking the birth control pill lowers the risk of pregnancy. Not taking the birth control pill does not lower the risk of pregnancy. You are more likely to get pregnant when you are not taking the birth control pill.


Yes this is normal after you have stopped taking birth control. It is because the medication is withdrawing from your system. This also means that you are at risk of pregnancy.



Yes it can be normal. But if it lasts more than that I suggest going to a doctor. Some women bleed more when they first start the pill. But then after taking it for a few months their period gets lighter.


No this isn't normal. See your doctor about changing the pill.


yes it is normal. Your body is adjusting to not receiving the hormones from the pill. Though if you bleed for a long time, or bleed again in a few days I suggest going to your doctor because soemthing could be wrong.


It's possible to experience spotting while on the pill. This usually occurs for the following reasons:Pill is not suitable for youMissed pillsBreak through bleedingPregnancyUrinary tract infectionTook too many pillsSkipping pillsTaking antibioticsTaking birth control with morning after pill.If you suspect pregnancy I recommend you perform a pregnancy test 2-3 weeks after intercourse.


Yes you should stop taking the pill. Perform a pregnancy test prior to stopping the pill.



The pill doesn't give you a withdrawal bleed. The only time the pill gives you a bleed is during your "off pill" days (7 days) when your period is expected. Using the withdrawal method as backup will NOT protect you from pregnancy. Withdrawal is NOT a backup method since you become pregnant from this method just as you do from full sex. You need to be using a backup method of protection in the form of condoms for the first 4-5 weeks of taking the pill. If you dont you run the risk of pregnancy.


You should NOT be taking the pill while pregnant! STOP immediately. Next time you have an appointment with your obstetrician, let him/her know that you were taking the pill. There is absolutely no reason to continue taking the pill while you are pregnant, you cannot get pregnant again.


If you stop taking the pill immediately, you will bleed within a couple of days. Of course you will not be protected against pregnancy then. If you have time (and can take other birth precautions) stop taking the pill now, and you will bleed, then you will have your period before you go on vacation and be fine for the vacation time. If you are taking a higher dosage pill (30 or 50 mg) you can try and "skip" your period by not taking the "sugar" pills in the packet. These are the seven pills you take when you have your period. Usually you take these last in a month's packet. By not taking these pills, and moving straight onto a new packet and the active pills, most women dont bleed at all and therefore can go months between periods. Of course it will depend on how strong the pills are against your body's normal hormones. I was taking 20mg dosage pill, and when I tried to skip a period, I instead got a very light flow for three weeks! Eeck! A stronger dosage will make sure you don't bleed.


This is normal on the morning after pill but it is not normal on birth control, unless this is your first period on birth control then you may experience a lighter than normal period for you.


You should be ok but to be on the safe side use a condom for 7 days. and continue taking your pills as normal.


The bleeding is the withdrawal bleed and is normal. This occurs when you stop taking birth control for over a few days. You can become pregnant.


In terms of word choice, "breakthrough bleeding" is bleeding when you expect the hormones in birth control to stop bleeding. On the other hand, "withdrawal bleeding" is what you have when you stop taking active pills -- whether temporarily, as during the pill-free interval, or when you quit the pill altogether. It's normal to have a withdrawal bleed after stopping the pill. You can expect a normal period in four to six weeks.


It is highly unlikely but is possible. If you are worried then on the day your normal period is due take a HPT.


If you want to avoid pregnancy, you should keep taking the pill.


The bleeding will not have been caused by you taking the pill a day late. If you have been bleeding for a month, I would advise that you urgently sought the help of a medical professional


This is due to the hormones decreasing from your system which triggers a withdrawal bleed. Missing a pill will put you at risk of pregnancy so you need to use a condom for 14 days.


Still continue taking your BC pill. You may experience a earlier or later period but this is normal and due to take MAP. Your protected against pregnancy because you took MAP.


I need to know this. I asked my doc and she said yes. I stopped taking the pills during my spotting/ bleed and have continued to bleed so not sure which is which.




Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.